# SDR AALA201908289018

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 60,046 hours, 24,307 cycles
- Engine: Cfmint CFM567B242
- Engine time: 31,328 hours, 12,563 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRCRAFT BEHIND US REPORTED TAILPIPE FIRE ON LEFT ENGINE, NO FIRE INDICTIONS ON FLIGHT DECK. RAN QRC/QRH AND SHUT ENGINE DOWN. GROUND CREW REPORTED FIRE OUT. FIRE CHIEF REPORTED FIRE OUT. MAINTENANCE INSPECTED NO 1 ENGINE FOR TAIL CONE FIRE. NO 1 ENGINE TAIL CONE FOUND TO BE OK. NO DAMAGE OR DEFECTS NOTED IAW AMM 71-00-00-800-803. OIL POOLING NOTED AT TAIL CONE EXHAUST DOES NOT AFFECT OR EXCEEDS OIL CONSUMPTION RATES. OIL CONSUMPTION RATE NO 1 ENGINE NORMAL IAW AMM 71-71-00.
